Skip to content
Statin drugs and side effects
avatar
An_251485 posted:
I was on Lovastatin years ago and I could hardly get out of bed. The muscle aches were horrible and I felt like a woman in her 80's and I was in my early 60's. My Dr. figured it out and took me off the statin drugs slowly. It took 9 months but now I'm ache free. I take Red Yeast rice, Niacin and fish oil and it keeps my cholesterol down. I hope this can help someone else
Reply
 
avatar
iride6606 responded:
Sounds like you made a good choice but it's odd you don't have some issues still as red yeast rice is a natural statin with the same chemical compound and works the same way. Perhaps it wasn't the statin after all so watch for a relapse.


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

LOWERING CHOLESTEROL NATURALLY
I HAVE BEEN TRYING TO GET MY CHOLESTEROL DOWN WITHOUT STATINS AND FINALLY I AM GETTING SOMEWHERE. I STARTED TAKING PANTETHINE 300 MG. TWICE ... More
Was this Helpful?
19 of 19 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.